MathSciNet Relay Station
MathSciNet bibliographic data
MR2262299 35Q53 (35Q51)
Ma, Zheng-Yi; Wu, Xiao-Fei; Zhu, Jia-Min Multisoliton excitations for the Kadomtsev-Petviashvili equation and the coupled Burgers equation. Chaos Solitons Fractals 31 (2007), no. 3, 648–657.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement